Mood swings is one of the possible side effects of taking steroids
There's a warning about over-using steroids to get buff.
New figures show the number of people ending up in hospital with steroid poisoning has soared in England in the last five years.
Doctors are seeing more teenagers with health problems after using them.
More than 2,500 people were treated last year. Many people using steroids because they think they'll make their bodies look good.
Possession of the drugs is legal in the UK but it's against the law to supply them without a prescription.
Risks of taking steroids include mood swings, psychological problems, needle accidents after injecting and bad reactions to the drugs.
Some politicians are worried about the growing number of under-18s taking steroids. The total number of people admitted to hospital with steroid poisoning has risen by 60% in England since 2003.
The government's drug advisors are looking at the problem and could recommend tougher rules on sales and possession later this year.
Jack from Banbury says steroids gave him man boobs when he was 18: "After a few months I noticed I had like, I thought it was just fat.
"I thought, 'Oh. A bit more bench pressing down my local gym. That'll soon get rid of it'.
"I went to the doctors and it turns out it was breast tissue and the only way of getting rid of it is an operation.
Jack says he took steroids partly to boost his confidence.
He said: "If I'm honest I got pretty good results. One of the main things is the women love it.
"You're looking bigger and bigger and you feel better about yourself."